# SDR FDEA201410032945

- Difficulty date: October 3, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103076
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STATION 1480 STRINGER 26R FRAME IS CORRODED ON FWD SIDE.  REMOVED CORROSION IAW SRM 51-10-02.  BLENDED AREA ORIG MATERIAL .063 MATERIAL REMAINING .055 D=.008 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07 FIG 101 DETAIL II.  R & R FRAME STATION 1480 STRINGER 23L TO 23R BATCH 0002690754 PN 146N1030-76 IAW SRM 51-40-02 & DWG 146N1015.  MAJOR REPAIR.
